Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 30, NWS Raleigh, NC

December 25, 2014Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 25, 2014, 9:18 AM EST for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Dec 25, 2014, 9:00 PM EST. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Dec 25, 2014, 9:18 AM EST (14:18 UTC)
In effect from
Dec 25, 2014, 9:00 PM EST
Expired
Dec 27, 2014, 9:00 PM EST
In force
48 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing Creek near Enfield (EFDN7).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WGUS42 KRAH 251418
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
918 AM EST THU DEC 25 2014

...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-260218-
/O.NEW.KRAH.FL.W.0030.141226T0200Z-141228T0200Z/
/EFDN7.1.ER.141226T0200Z.141226T1200Z.141227T1400Z.NO/
918 AM EST THU DEC 25 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FISHING CREEK AT ENFIELD.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    FRI   SAT   SUN   MON   TUE

FISHING CREEK
 ENFIELD          16  15.4 THU 09 AM  16.4  16.1  14.6  11.2   8.6


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
4 follow-up statements
476 
WGUS82 KRAH 251936
FLSRAH
NCC065-083-127-260736-


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
236 PM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA..
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-260736-
/O.CON.KRAH.FL.W.0030.141226T0200Z-141228T0200Z/
/EFDN7.1.ER.141226T0200Z.141226T1800Z.141227T1400Z.NO/
236 PM EST THU DEC 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:30 PM THURSDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    FRI   SAT   SUN   MON   TUE

FISHING CREEK
 ENFIELD          16  15.7 THU 02 PM  16.3  16.1  14.6  11.1   8.5


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
735 
WGUS82 KRAH 270239
FLSRAH
NCC065-083-101-127-271438-


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
938 PM EST FRI DEC 26 2014



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
  NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-271438-
/O.EXT.KRAH.FL.W.0030.000000T0000Z-141227T1800Z/
/EFDN7.1.ER.141227T0600Z.141227T0600Z.141227T0600Z.NO/
938 PM EST FRI DEC 26 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  9:00 PM FRIDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE AFTER 
  MIDNIGHT.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SAT   SUN   MON   TUE   WED

FISHING CREEK
  ENFIELD     16  16.0 FRI 09 PM    15.9  14.9  11.9   9.4   8.1


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        ENFIELD:         74.26
 

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC101-271438-
/O.EXT.KRAH.FL.W.0028.000000T0000Z-141228T0336Z/
/SMFN7.2.ER.141224T2110Z.141226T0445Z.141227T1536Z.NO/
938 PM EST FRI DEC 26 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER AT SMITHFIELD.
* AT  8:15 PM FRIDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE NEUSE 
  RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE WATER TREATMENT PLANT.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SAT   SUN   MON   TUE   WED

NEUSE RIVER
  SMITHFIELD  15  17.0 FRI 08 PM    15.6   9.8   7.7   7.3   7.9


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        SMITHFIELD:      99.26


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
538 
WGUS82 KRAH 271106
FLSRAH
NCC065-083-101-127-272305-


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
605 AM EST SAT DEC 27 2014



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA..
  NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-272305-
/O.EXT.KRAH.FL.W.0030.000000T0000Z-141228T0000Z/
/EFDN7.1.ER.141227T1200Z.141227T1200Z.141227T1200Z.NO/
605 AM EST SAT DEC 27 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  5:45 AM SATURDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE TODAY.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SUN   MON   TUE   WED   THU

FISHING CREEK
  ENFIELD     16  16.0 SAT 05 AM    16.0  14.9  11.9   9.4   8.1


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        ENFIELD:         74.26


&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC101-272304-
/O.CON.KRAH.FL.W.0028.000000T0000Z-141228T0336Z/
/SMFN7.2.ER.141224T2110Z.141226T0445Z.141227T1536Z.NO/
605 AM EST SAT DEC 27 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER AT SMITHFIELD.
* AT  5:15 AM SATURDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
  NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE 
  WATER TREATMENT PLANT.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SUN   MON   TUE   WED   THU

NEUSE RIVER
  SMITHFIELD  15  16.1 SAT 05 AM    15.6   9.8   7.7   7.3   7.9


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        SMITHFIELD:      99.26



&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
744 
WGUS82 KRAH 271549
FLSRAH
NCC065-083-127-280349-


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1049 AM EST SAT DEC 27 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-271619-
/O.CAN.KRAH.FL.W.0030.000000T0000Z-141228T0000Z/
/EFDN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM EST SAT DEC 27 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE FISHING CREEK AT ENFIELD.
* AT 10:15 AM SATURDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER CRESTED AT FLOOD STAGE AT 16.0 FEET.  THE 
  RIVER WILL FALL TO 15.4 FEET BY SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

FISHING CREEK
 ENFIELD          16  15.9 SAT 10 AM  15.4  13.3  13.4  12.9  12.1


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:48 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Dec 25, 5:48 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
548 AM EST THU DEC 25 2014

.SYNOPSIS...A COLD FRONT WILL SWEEP EASTWARD THROUGH THE REGION THIS
MORNING. HIGH PRESSURE WILL BUILD INTO THE CAROLINAS FROM THE
SOUTHWEST TONIGHT AND PERSIST THROUGH FRIDAY BEFORE SHIFTING
OFFSHORE FRIDAY NIGHT INTO SATURDAY.

&&

.NEAR TERM /TODAY TONIGHT/...
AS OF 545 AM THURSDAY...

OVERVIEW: A POSITIVELY TILTED /INCREASINGLY SHEARED/ UPPER LEVEL
TROUGH CENTERED ALONG THE APPALACHIANS AT 07Z WILL PROGRESS EASTWARD
THROUGH THE CAROLINAS THIS AFTERNOON AND OFFSHORE THIS EVENING. AN
ASSOCIATED COLD FRONT (CROSSING THE I-77 CORRIDOR AT 07Z) WILL
PROGRESS EASTWARD THROUGH CENTRAL NC THIS MORNING. IN THE WAKE OF
THE FRONT...SFC HIGH PRESSURE WILL BUILD INTO THE CAROLINAS FROM THE
SOUTHWEST LATE THIS AFTERNOON INTO TONIGHT IN ASSOC/W H5 HEIGHT
RISES OVER THE SOUTHEASTERN US.

530 AM UPDATE: THE LATEST OBSERVATIONAL DATA INDICATES PRIOR
FORECAST REASONING IS IN ERROR. THE SYNOPTIC COLD FRONT (APPROACHING
HWY 1 AT 10Z) HAS ACCELERATED THE RESIDUAL WEDGE AIRMASS EASTWARD
THROUGH THE COASTAL PLAIN...WIPING OUT THE REMAINING WARM SECTOR. AS
A RESULT...THE THERMODYNAMIC ENVIRONMENT IN CENTRAL NC IS NO LONGER
SUPPORTIVE OF ADDITIONAL SHOWER DEVELOPMENT ALONG THE SYNOPTIC COLD
FRONT...AND PRECIP CHANCES HAVE BEEN REMOVED. -VINCENT

PRIOR REASONING THROUGH 12Z: SCATTERED SHOWER ACTIVITY IN ADVANCE OF
THE APPROACHING COLD FRONT (STILL LOCATED WEST OF THE YADKIN AT 07Z)
NEAR THE HWY 1 CORRIDOR IS DEVELOPING ALONG A BAROCLINIC ZONE
MARKING THE INTERFACE BETWEEN THE RESIDUAL WEDGE AIRMASS OVER THE
WESTERN PIEDMONT AND THE PRE-FRONTAL WARM SECTOR OVER THE COASTAL
PLAIN...APPARENTLY IN ASSOC/W SHALLOW LOW-LEVEL CONVERGENCE AND DPVA
ATTENDANT SMALL AMPLITUDE WAVES IN SW FLOW ALOFT IN THE PRESENCE OF
WEAK WARM SECTOR INSTABILITY. EXPECT THE AFOREMENTIONED ACTIVITY TO
EVOLVE INTO A MORE DISTINCT NNE-SSW ORIENTED LINE OF SHOWERS ALONG
THE HWY 1 CORRIDOR BETWEEN 08-10Z AS LOW-LEVEL CONVERGENCE INCREASES
AND STRONGER DPVA ARRIVES FROM THE WEST AS THE SYNOPTIC COLD FRONT
OVERTAKES (OR MERGES INTO) THE RESIDUAL CAD WEDGE. REGARDLESS...
SHOWER ACTIVITY WILL EXIT THE COASTAL PLAIN WITH THE FRONT ~12Z.

TODAY AND TONIGHT: EXPECT CLEARING BY AFTERNOON AS SYNOPTIC
SUBSIDENCE /HEIGHT RISES/ COMMENCE IN THE WAKE OF THE SHEARED UPPER
LEVEL TROUGH AND SFC COLD FRONTAL PASSAGE...WITH HIGHS RANGING FROM
LOWER 50S NW TO UPPER 50S SE. WITH CLEAR SKIES...CALM WINDS AND A
DRY AIRMASS IN PLACE ONCE AGAIN...EXPECT EXCELLENT RADIATIONAL
COOLING WITH LOWS IN THE UPPER 20S (TYPICAL RURAL AND LOW-LYING
ARAS) TO LOWER 30S ELSEWHERE. -VINCENT

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 345 AM THURSDAY...

CLEAR SKIES AND DRY CONDITIONS WILL PREVAIL AS HEIGHTS CONTINUE TO
RISE IN ASSOC/W SFC HIGH PRESSURE CENTERED OVER THE CAROLINAS AND AN
AMPLIFYING UPPER LEVEL RIDGE OVER THE SOUTHEASTERN CONUS. HIGHS
SIMILAR ALBEIT SLIGHTLY WARMER THAN TODAY...IN THE MID/UPPER 50S TO
LOWER 60S. LOWS FRI NIGHT SIMILAR TO TONIGHT... IN THE UPPER 20S TO
LOWER 30S. -VINCENT

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 230 AM THURSDAY...

SATURDAY AND SATURDAY NIGHT:  HIGH PRESSURE CENTERED OVER COASTAL NC
AT 12Z SATURDAY WILL SHIFT OFFSHORE AS A COLD FRONT CROSSING THE
MIDWEST MOVES TOWARD THE OHIO VALLEY. LOOK FOR CLOUDS TO GRADUALLY
INCREASE AND THICKEN THROUGH THE DAY AS SW FLOW AHEAD OF THE FRONT
INCREASES. OTHERWISE WE SHOULD SEE FAIR-WEATHER WITH TEMPS STILL 10+
DEG ABOVE NORMAL...HIGHS AROUND 60 AND LOWS IN THE LOWER-MID 40S.

SUNDAY AND SUNDAY NIGHT: THE CHANCE FOR RAIN WILL RETURN AS THE
AFOREMENTIONED COLD FRONT DROPS SOUTH AND STALLS ACROSS THE
CAROLINAS...WHILE WAVES OF ENERGY AND MOISTURE IN THE SW FLOW ALOFT
MOVE ACROSS THE REGION. DAYTIME HIGHS WILL BE A FEW DEG COOLER GIVEN
THE CLOUDS AND RAIN...BUT LITTLE CHANGE FOR NIGHT-TIME LOWS.

EARLY NEXT WEEK...MONDAY THROUGH TUESDAY: UNSETTLED AND POTENTIALLY
DAMP WEATHER WILL CONTINUE AS THE AFOREMENTIONED BOUNDARY DRIFTS TO
OUR SOUTH AND MOIST SW FLOW ALOFT OVERRUNS THE COOL NE LOW LEVEL
FLOW NORTH OF THE BOUNDARY. THE AIRMASS WILL GRADUALLY COOL DURING
THIS TIME AS THE SFC BOUNDARY DRIFTS SOUTH...ALLOWING THE COOLER
AIRMASS TO SETTLE INTO THE REGION FROM THE NORTH.

MIDWEEK AND BEYOND: A BRIEF BREAK IN THE DAMP WEATHER MAY COME ON
WEDNESDAY AS HIGH PRESSURE AND SLIGHTLY DRIER AIR SETTLES OVER THE
REGION.  THIS MAY BE SHORT-LIVED THOUGH...AS ENERGY EJECTING
NORTHEASTWARD FROM THE TROUGH OVER THE SW STATES...AND MOISTURE
LIFTING NORTH FROM THE GULF COAST REGION...APPROACH THE CAROLINAS
FOR THE LATE-WEEK PERIOD.

&&

.AVIATION /12Z THURSDAY THROUGH SUNDAY/...
AS OF 545 AM THURSDAY...

24-HR TAF PERIOD: VFR CONDITIONS WILL RULE THROUGH THE TAF PERIOD AS
A DRIER AIRMASS ADVECTS INTO THE REGION FROM THE WEST IN THE WAKE OF
A RECENT COLD FRONTAL PASSAGE. WINDS WILL BECOME WESTERLY/WSW AT 10-
15 KT WITH OCCASIONAL GUSTS UP TO 20 KT THIS MORNING...EVENTUALLY
DECREASING TO ~10 KT DURING THE AFTERNOON...THEN BECOMING CALM AFTER
SUNSET AS HIGH PRESSURE BUILDS OVERHEAD.

LOOKING AHEAD: HIGH PRESSURE WILL LINGER DIRECTLY OVER CENTRAL NC ON
FRIDAY...PROGRESSING OFFSHORE (THOUGH STILL EXTENDING WESTWARD INTO
THE AREA) FRIDAY NIGHT AND SATURDAY. AS A RESULT...VFR CONDITIONS
/MOSTLY CLEAR SKIES/ AND LIGHT WINDS WILL PREVAIL THROUGH SAT.
MVFR/IFR CEILINGS AND A CHANCE FOR RAIN CAN BE EXPECTED SATURDAY
NIGHT THROUGH SUNDAY NIGHT AS AN APPROACHING COLD FRONT TEMPORARILY
STALLS OVER THE SOUTHEASTERN CONUS. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT
LONG TERM...NP
AVIATION...VINCENT
Hazardous weather outlook, Dec 25, 3:59 AM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
359 AM EST THU DEC 25 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-260900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
359 AM EST THU DEC 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 5:47 PM ESTAreal Flood WarningRAHHoke24 hr

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.